# SDR 03FDEA01602

- Difficulty date: September 8, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 38,050 hours, 6,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC198413
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB FLAP, FOUND CORROSION ON IB HINGE (FLAP SIDE) IB AND OB PIVOT HOLES BORES AND SPOT FACES.  LT OB FLAP IB HINGE (FLAP SIDE) IB AND OB PIVOT HOLES BORES AND SPOT FACES CORROSION AREAS REPAIR CARRIED OUT IAW EA NR 1-5750-72698 WINGS TRAILING EDGE AND TRAILING EDGE DEVICES - LT OB FLAP/ IB SUPPORT BRACKET CORROSION REMOVAL AND REPAIR.
